SRS Anyone a former cymbalta user? I'm off of it and...

Discussion in 'On Topic' started by yawgmoth, Jun 29, 2006.

  1. yawgmoth

    yawgmoth nine > ten OT Supporter

    Joined:
    Oct 8, 2004
    Messages:
    3,328
    Likes Received:
    0
    Location:
    Iowa/Phyrexia
    Well, I'm not depressed or anything, but I feel there are some strong withdrawl effects and I want to know if they are normal and how long they will last. I have been on 120 mgs of cymbalta for about a year and a half, and my psych slowly weened me off of it over the course of a month.
    On days when I took it regularly but forgot a dose, I noticed within days I experienced some wierd...electrical...impulses? Now that I am off it completely, I am experienced that again. It didn't happen until I went from 30 mgs to zero either.
    It's rather hard to explain, becuase I have never felt anything remotely close to this ever in my life. I notice when my eyes refocus on something, or I move them quickly to look at something else, my body feels "shocked". I'd almost explain it as heightened senses, becuase of how jittery and amped it makes me feel half the time. Do you know when you are driving long distances at night and you gasp almost in shock when you feel your falling asleep? it feels like that, only all the time.
    I am probably going to see my psych next week if this keeps up(I just ended my run sunday morning).
    Anyone knowwhat i'm talking about? I'd hate to have this last the rest of my life as a result of some new chemical imbalance stemming from my body being used to cymbalta for so long.

    and sorry for the long post, until I see my psych, I really have no one to ask about this.
     
  2. Darketernal

    Darketernal Watch: Aria The Origination =)

    Joined:
    Oct 8, 2002
    Messages:
    10,498
    Likes Received:
    3
    Location:
    Care,for all is like a bonsai tree
    Your off to a neurologist who can explain such side effects, maby the psychologist has an answer too, in any case its time to get informed by an expert.
     
  3. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    The side effects will soon subside. If they get worse, call your psychiatrist and demand to get through to him.
     

Share This Page